# SDR 2009FA0000158

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: General aviation
- Aircraft: N9543B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0868
- Aircraft time: 10,731 hours
- Engine: Lyc O360F1A6
- Engine time: 3,021 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Support
- Part number: 244110010
- Condition: Cracked
- Location: Mlg
- Part time: 2,297 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING PIVOT FOUND CRACKED WHEN INSPECTED IAW SEB90-1 REV 3 DURING 100 HOUR INSPECTION.
